Testing lumpability in Markov chains
Robert W. Jernigan and
Robert H. Baran
Statistics & Probability Letters, 2003, vol. 64, issue 1, 17-23
Abstract:
The chi-squared test of Markov chain lumpability is shown to operate reliably under a corrected derivation of the degrees of freedom. The test is used to screen out lumping schemes that corrupt the Markov property and give rise to higher order dependence.
Keywords: Time; series; Markov; chain; Lumpability; Chi-squared; tests (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00126-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:64:y:2003:i:1:p:17-23
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().